# SDR 99T64R020

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 240.126
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE UPPER SURFACE PANEL HAS .5 INCH CRACK BEHIND NR 3 SLOT AND SMALL BULGE XFS 240.126.  REMOVED CORROSION, FABRICATED DOUBLERS AND INSTALLED PER EO DRAWING NR 98-030 ON 8110-3 DATED 10/30/98 UNDER WO 1310.  (M)
